MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: it was determined during analysis that the radio frequency (rf) programmer head cable was damaged and caused a programmer to shut off when plugged into it.All found defective parts were replaced and all other identified issues were resolved.The device then passed all final functional tests.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The radio frequency (rf) programmer head was returned as an associated device and subsequently tested out of specification during manufacturers analysis.There was no patient involvement.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10725251
Report Number2182208-2020-02500
Device Sequence Number16922077
Product Code KRG
UDI-Device Identifier00613994362896
UDI-Public00613994362896
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER